Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.


Deano, Alfredo and Simm, Nicholas (2017) On the probability of positive-definiteness in the gGUE via semi-classical Laguerre polynomials. Journal of Approximation Theory, 220. pp. 44-59. ISSN 0021-9045

Giesl, Peter (2008) Construction of a local and global Lyapunov function for discrete dynamical systems using radial basis functions. Journal of Approximation Theory, 153 (2). pp. 184-211. ISSN 0021-9045

Le Gia, Q T, Narcowich, F J, Ward, J D and Wendland, H (2006) Continuous and discrete least-squares approximation by radial basis functions on spheres. Journal of Approximation Theory, 143 (1). pp. 124-133. ISSN 0021-9045

Hesse, Kerstin and Sloan, Ian H (2006) Cubature over the sphere S2 in Sobolev spaces of arbitrary order. Journal of Approximation Theory, 141 (2). pp. 118-133. ISSN 0021-9045

Edmunds, David E and Haroske, Dorothee D (2000) Embeddings in spaces of Lipschitz type entropy and approximation numbers and applications. Journal of Approximation Theory, 104. pp. 226-271. ISSN 0021-9045

Wendland, Holger (1998) Error estimates for interpolation by compactly supported radial basis functions of minimal degree. Journal of Approximation Theory, 93 (2). pp. 258-272. ISSN 0021-9045

This list was generated on Fri May 14 02:12:19 2021 BST.